# SDR SWAA2024041557987

- Difficulty date: March 1, 2024
- Submitted: April 15, 2024
- Operation: Air carrier
- Aircraft: N8567Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 36928
- Aircraft time: 19,775 hours, 9,994 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Nut Plate
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 947
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT L/H RAIL ANCHOR AT STA. 947.5 HAS CORRODED NUTPLATES. DOT L257<[01] REMOVED AND REPLACED NUT PLATES IN AFT CARGO COMPARTMENT NEXT TO L/H RAIL ANCHOR AT STA. 947.5 IAW B737 SRM 51-40-02-0G-0.;[02] VERIFIED REMOVAL AND REPLACEMENT OF NUT PLATES IN AFT CARGO COMPARTMENT NEXT TO L/H RAIL ANCHOR AT STA. 947.5 IAW B737 SRM 51-40-02-0G-0.
